MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the product met all release requirements prior to distribution.The site declined evaluation of the device by a cynosure-trained field service engineer, as the unintended radiation output was determined to be the result of user error.On (b)(6) 2026, a member of the cynosure clinical team followed up with the treatment provider and confirmed that no patient injury occurred.The clinical team also reviewed proper device use guidelines and emphasized that the laser caster wheels should not be rolled over the footswitch cable to prevent recurrence.Based on the site's report of unintended discharge of laser energy, this event is considered an accidental radiation occurrence (aro) and represents a reportable device malfunction under 21 cfr part 803 in accordance with u.S.Fda medical device reporting requirements.
 
Event or Problem Description
It was reported that a picosure pro device discharged laser energy unintentionally after the footswitch cable became trapped beneath a laser caster wheel.No patient injury was reported.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25487085
Report Number1222993-2026-00055
Device Sequence Number15944164
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)240627
Combination Product (Y/N)N
Initial Reporter CountryKN
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown